Journal of Nutrition & Food Sciences

Journal of Nutrition & Food Sciences
Open Access

ISSN: 2155-9600

+32-466-90-21-62

Istvan G. Telessy

Istvan G. Telessy
University of Pécs,
Pécs and MedBioFit Lpc. Fácán sor 25, Gödöllö, H2100
Hungary

Publications
  • Mini Review
    Hemorrhage After Lunch?
    Author(s): Istvan G. TelessyIstvan G. Telessy

    Medication induced hemorrhage during therapy with vitamin K antagonists (VKAs) is a relatively frequent adverse drug reaction. In order to minimize the risk for bleedings patients should take care of their concomitant medication and diet inclusive the dietary supplements. Here we address the question of risk factors of bleeding in patients taking warfarin and other VKAs. Special attention is paid to interactions between food ingredients and the anticoagulant therapy. .. Read More»
    DOI: 10.4172/2155-9600.1000667

    Abstract PDF

Relevant Topics

Top